# SDR ASOA20130623054

- Difficulty date: June 23, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 145585
- Aircraft time: 27,356 hours, 21,026 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A FUEL SMELL ON TAKEOFF ROLL.  APU ON, PACKS ON.  INSPECTED AND SIMULATED TAKOFF WITH APU ON AND PACKS ON.  NO DISCREPANCY OR FUEL ODOR WAS NOTED.  ACFT RELEASED FOR SERVICE.
